BibTeX record journals/tcs/HartmannW01

download as .bib file

@article{DBLP:journals/tcs/HartmannW01,
  author    = {Alexander K. Hartmann and
               Martin Weigt},
  title     = {Statistical mechanics perspective on the phase transition in vertex
               covering of finite-connectivity random graphs},
  journal   = {Theor. Comput. Sci.},
  volume    = {265},
  number    = {1-2},
  pages     = {199--225},
  year      = {2001},
  url       = {http://dx.doi.org/10.1016/S0304-3975(01)00163-3},
  doi       = {10.1016/S0304-3975(01)00163-3},
  timestamp = {Wed, 19 Nov 2003 16:10:42 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/tcs/HartmannW01},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}